# SDR CA960604006

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Diffuser
- Part number: 115024003
- Condition: Cracked
- Location: Exh Mid Cone
- Part time: 839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ROUTINE INSPECTION, 2 INCH CRACK JUST FORWARD OF THE 12 O'CLOCK STRUT RUNNING CIRCUMFERENTIALLY AROUND THE EXHAUST DIFFUSER MID CONE.
